# SDR ASOA20140626161V

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 14571605001
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION, LOCAL LEVEL 2, AROUND RT EMERGENCY LIGHT 191 PANEL.  MAINTENANCE R & R RT EMERGENCY LIGHT RETAINING RING IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
